LUCA GEMIGNANI
LUCA GEMIGNANI
Professor of Numerical Analysis, University of Pisa, Italy
Verified email at unipi.it - Homepage
Title
Cited by
Cited by
Year
Fast and stable QR eigenvalue algorithms for generalized companion matrices and secular equations
DA Bini, L Gemignani, VY Pan
Numerische Mathematik 100 (3), 373-408, 2005
1352005
Computations with infinite Toeplitz matrices and polynomials
DA Bini, L Gemignani, B Meini
Linear algebra and its applications 343, 21-61, 2002
872002
Inverse power and Durand-Kerner iterations for univariate polynomial root-finding
DA Bini, L Gemignani, VY Pan
Computers & Mathematics with Applications 47 (2-3), 447-459, 2004
752004
On the shifted QR iteration applied to companion matrices
DA Bini, F Daddi, L Gemignani
Electronic Transactions on Numerical Analysis 18 (137-152), 150, 2004
662004
Fast QR eigenvalue algorithms for Hessenberg matrices which are rank-one perturbations of unitary matrices
DA Bini, Y Eidelman, L Gemignani, I Gohberg
SIAM Journal on Matrix Analysis and Applications 29 (2), 566-585, 2007
632007
A fast implicit QR eigenvalue algorithm for companion matrices
DA Bini, P Boito, Y Eidelman, L Gemignani, I Gohberg
Linear Algebra and its Applications 432 (8), 2006-2031, 2010
582010
The Ehrlich--Aberth Method for the Nonsymmetric Tridiagonal Eigenvalue Problem
DA Bini, L Gemignani, F Tisseur
SIAM Journal on Matrix Analysis and Applications 27 (1), 153-175, 2005
572005
Improved initialization of the accelerated and robust QR-like polynomial root-finding
DA Bini, L Gemignani, VY Pan
Electronic Transactions on Numerical Analysis 17, 195-205, 2004
562004
Bernstein–bezoutian matrices
DA Bini, L Gemignani
Theoretical Computer Science 315 (2-3), 319-333, 2004
492004
Orthogonal rational functions and structured matrices
M Van Barel, D Fasino, L Gemignani, N Mastronardi
SIAM Journal on Matrix Analysis and Applications 26 (3), 810-829, 2005
432005
QR-like algorithms for generalized semiseparable matrices
DA Bini, L Gemignani, VY Pan
Rapporto Tecnico, 2004
412004
Fast parallel computation of the polynomial remainder sequence via BÚzout and Hankel matrices
D Bini, L Gemignani
SIAM Journal on Computing 24 (1), 63-77, 1995
391995
On the fast reduction of a quasiseparable matrix to Hessenberg and tridiagonal forms
Y Eidelman, I Gohberg, L Gemignani
Linear algebra and its applications 420 (1), 86-101, 2007
362007
From approximating to interpolatory non-stationary subdivision schemes with the same generation properties
C Conti, L Gemignani, L Romani
Advances in computational mathematics 35 (2-4), 217, 2011
342011
From symmetric subdivision masks of Hurwitz type to interpolatory subdivision masks
C Conti, L Gemignani, L Romani
Linear algebra and its applications 431 (10), 1971-1987, 2009
282009
A unitary Hessenberg QR-based algorithm via semiseparable matrices
L Gemignani
Journal of Computational and Applied Mathematics 184 (2), 505-517, 2005
282005
Effective fast algorithms for polynomial spectral factorization
DA Bini, G Fiorentino, L Gemignani, B Meini
Numerical Algorithms 34 (2), 217-227, 2003
282003
Factorization of analytic functions by means of Koenig's theorem and Toeplitz computations
DA Bini, L Gemignani, B Meini
Numerische Mathematik 89 (1), 49-82, 2001
282001
Efficient eigenvalue computation for quasiseparable Hermitian matrices under low rank perturbations
Y Eidelman, L Gemignani, I Gohberg
Numerical Algorithms 47 (3), 253-273, 2008
262008
Direct and inverse eigenvalue problems for diagonal-plus-semiseparable matrices
D Fasino, L Gemignani
Numerical Algorithms 34 (2), 313-324, 2003
262003
The system can't perform the operation now. Try again later.
Articles 1–20